# SDR SWAA2014070729655

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 81,069 hours, 66,732 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 22,717 hours, 17,025 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 330A1000X
- Part serial: 723153
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DIVERSION ON TAKEOFF NR 1 ENG OVERHEATED 973 DEGREES FOR 8-10 SECONDS.  R & R NR 1 ENG IAW MT.
